# SDR N3XR202102100001

- Difficulty date: February 8, 2021
- Submitted: February 10, 2021
- Operation: General aviation
- Filed by: Embry-Riddle Aeronautical University Inc, repair station N3XR816N
- Aircraft: N308ER
- Make and model: Diamon DA 42
- Aircraft serial: 42N210
- Aircraft time: 2,837 hours
- Engine: Austro E4
- Engine time: 1,100 hours
- System (JASC): 7210 · Turbine Engine Reduction Gear
- Part: Flywheel
- Part serial: 03499
- Condition: Worn
- Location: Rt Engine
- Part time: 499 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

DURING A ROUTINE ANNUAL INSPECTION THE MASS FLYWHEEL (TVD) UNIT WAS INSPECTED AS REQUIRED AT 600 TIS. THE INSPECTION REQUIRES A MEASUREMENT OF THE RIVETS IN THE CENTER ASSEMBLY. THEY WERE WORN BEYOND LIMITS AND THE FLYWHEEL WAS REPLACED WITH A NEW UNIT.
